# SDR DALA2025042103060

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 73,554 hours, 28,358 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0918621) WING CENTER SECTION REAR SPAR VAPOR BARRIER R/H SIDE ATTACH ANGLE HAS A CRACK. ACCOMPLISHED REPAIR AT WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANNGLE R/H SIDE IAW B 737 SRM 57-10-10-2R REPAIR 5.
